# SDR DALA2024101109987

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0602237) CORROSION ON SIDE PLATES FROM STA 727 TO STA 727G ALSO FROM STA 727G TO STA 787 LH SIDE AT AFT CARGO COMPARTMENT. SIDE PLATES STA 727G TO STA 787 LH SIDE AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
